# SDR SWIA200414030

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 8,501 hours, 6,592 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 0502
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 7,348 hours, 5,683 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT CAUTION MESSAGE DURING TAXI OUT.  REMOVED AND REPLACED NR 1 SECU IAW MM 27-60-00, OPERATIONAL CHECK GOOD.
